Thanks for your kind words...I really appreciate it.
I'm just so frustrated and I'm paying such close attention to my body that maybe I'm paying TOO much attention to it and trying to find the littlest thing wrong with me. If I have the slightest little pain in my abdomen, I run with the idea that I have cancer or something like that. I can concentrate on anything but mu body and when I'll poop next. I have diarrhea / loose stols 100% of the time....for over 3 months now.
I forgot to mention that I was on the birth control pill for 2 years and went off of it this past February. I developed the "diarrhea / loose stool problem" about a month after going off of the birth control pill. I started the birth control pill again last month. No change yet.
I've tried the high fiber diet as suggested by my GI specialist. He said even for people with diarrhea, the high fiber will "bulk" the stools up. It does somewhat, but not a lot, and I've noticed a lot more mucus in my stools when I use the metamucil wafers (high fiber supplement.
I tried the Caltrate with D for a few days but got discouraged when I didn't see it helping so I discontinued. (I know I'm impatient) Does it take some time to work?
My doc put me on Elavil (only about 10mg, which is a low dose). It makes me SOOOO tired. My Dr. said that it may take a few weeks to work. Is this true? Will the "tiredness" side effect of this drug go away too as my body gets used to Elavil? I can't be a zombie all Summer.
I'm at my wits end. I just want my life back. I want to be happy again, like I normally am. I have acne now too...my mom says it's frm stress and maybe the birth control pill. Maybe my hormones are all screwed up. Can functional diarrhea OR IBS-D be related to hormones?
So many questions so little time.
All I need now is some HOPE.